# SDR C2XA01CL211

- Difficulty date: October 3, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 7510700726
- Part serial: 99043880
- Condition: Failed
- Location: Cockpit
- Part time: 3,498 hours, 3,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 3899  CREW REPORTED THAT THE NUMBER 1 TRANSPONDER NO MODE "C". NUMBER 2 TRANSPONDER ALREADY ON MEL.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, AND REMOVED AND REPLACED THE NUMBER 1 TRANSPONDER. SYSTEM OPERATIONAL CHECKS GOOD. AIRCRAFT WAS RELEASED TO SERVICE.
